# SDR WTAA950088

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120207
- System (JASC): 2731 · Elevator Tab Control System
- Part: Prox Sensor
- Part number: 922AA24A6PZ722A
- Condition: False Signal
- Location: Lt Elev Trim
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

RDM - ON APPLICATION OF TAKEOFF POWER, CREW RECEIVED 'TAKEOFF TRIM' AURAL WARNING.  TAKEOFF WAS ABORTED WITHOUT INCIDENT.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE REPLACED LT ELEVATOR TRIM PROXIMITY SENSOR.  SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
